How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Easton Your Own Question
Dr Easton
Dr Easton, Doctor (MD)
Category: Pharmacy
Satisfied Customers: 15
Experience:  clinical pharmacist at Duncan Regional Hospital
Type Your Pharmacy Question Here...
Dr Easton is online now
A new question is answered every 9 seconds

I just may have mistakenly taken two 24 hour claritin within

Customer Question

Hi Pearl, I just may have mistakenly taken two 24 hour claritin within a 15 minute period, (I might have confused the second Claritin with my birth control pill as I usually take them at the same time). I had taken a 24 hour Claritin @ 30 minutes before that. Is this okay?
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I take Claritin and birth control. I am not allergic to any medications that I know of
JA: Anything else in your medical history you think the doctor should know?
Customer: No
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Pharmacist about your situation and then connect you two.
Submitted: 3 months ago.
Category: Pharmacy
Expert:  Dr Easton replied 3 months ago.

Hi my name is***** am a clinical pharmacist at a well known hospital in Oklahoma. Taking two claritin will not hurt you in any way. You are perfectly fine. You may notice however that your nose and mouth being a little more dry than normal but this will be temporary. I do suggest though taking your birth control. If by some chance you already took is this will not hurt anything either. You would be much worse off by not taking it then taking two doses. Missing doses of birth control gets your hormone levels off and may lead to an unexpected pregnancy. It might then take a few days to get your hormone levels back to where they should be. Thank you for reaching out to Feel free to ask more questions if we can be of any assistance in the future. It has been my pleasure helping you today. We ask that you please rate us so that we can continue to strive to be the best for our wonderful customers like you.

Customer: replied 3 months ago.
Thank you so much!
Expert:  Dr Easton replied 3 months ago.

You are more than welcome!

Related Pharmacy Questions